# SDR DL72W960609

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Lwr Fus Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK - CORROSION AT HINGE ON LOWER FUSELAGE FAIRING PANEL FWD OF LOWER BEACON.  REPAIRED PER M/M 53-30-1.
